# SDR IXXA06SMN359S

- Difficulty date: November 10, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horiz Stab
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER UPPER SKIN DELAMINATED FROM STATION XE52.822 TO STATION XE75.672.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN FROM STATION XE77.000 TO STATION XE29.000 IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, FAA FORM 8110-3 NUMBER 06582 DATED 11-28-06, SEMAN DRAWING NUMBER ED-4392 DATED 11-28-06, AND SEMAN ENGINEERING ORDER NUMBER 2006916 DATED 11-28-06.
